# SDR SWIA202266805

- Difficulty date: September 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PLANK AT REAR SPAR DATUM AND WS45.00 HAS CHAFING DAMAGE AS MARKED     (C-CHECK RO 11/10/2022)    REPAIRED CHAFE AT R/H WS45.00 AT REAR DATUM REF REO 601R-57-21-880 REV -D DATED 2017/03/06.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
